Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hello guys, Long time ago I suffered Clostridium Difficile Colitis because of Zinnat antibiotic. From that day, every time I need to take antibiotics I eat a yogurt every day + a product called Enterogermina® (Bacillus Clausii). Just a few day ago I finish a antibiotic (Zinnat) and even that I eat a yogurt every day + Enterogermina, I got diarrhea
I went to the doctor and guess what? Clostridium Difficile AGAIN!!!, he gave me Flagyl 500mg (Metronidazol) 3 capsules every day for 10 days.I explain to the doctor that I was eating yogurt plus the Enterogermina while taking the Antibiotic and he says that Zinnat is a very strong antibiotic that kill the flora very fast and that why I got the Diarrhea and to avoid taking again that Zinnat antibiotic in the future.So, I am just scare that in the future if I need to take another antibiotic, even that I will eat a yogurt every day + Enterogermina, I can still get diarrhea
So, do you think guys that instead of eating a yogurt, I can take Probiotics Capsules like Florastor 250mg and this will help me better??? Maybe the yogurt don't have enough probiotics.........What you think guys?Also what is the BEST Probiotics product that have the BEST price?THX,Isaac
 

·
Registered
Joined
·
1,064 Posts
HiCapsualated or powdered probiotics will have a huge amount more in terms of bacteria than yogurts. go with the capsuals but while you are taking teh drugs there is very little that they can do untill teh end of teh antibiotic course. carry on taking them after teh course has stopped.CheersIan
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top